# SDR AALA202112272639

- Difficulty date: December 11, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,260 hours, 10,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037204
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EMERGENCY EXIT SIGN FELL DOWN. **SUPPLEMENTAL REPORT FOR AALA202112122639: REPLACED EMERGENCY EXIT SIGN HOUSING PER AMM 33-51-01.** (CLOSED)
